edoc

Items where contributor is "Pottmeyer, Lukas"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2015 | 2013

2015

Pottmeyer, Lukas. (2015) Heights of points with bounded ramification. Annali della Scuola Normale di Pisa - Classe di Scienze, 14 (3). pp. 965-981.

Pottmeyer, Lukas. (2015) Heights and totally p-adic numbers. Acta arithmetica, 171 (3). pp. 277-291.

Grizzard, Robert and Habegger, Philipp and Pottmeyer, Lukas. (2015) Small points and free abelian groups. International mathematics research notices, 20. pp. 10657-10679.

2013

Pottmeyer, Lukas. (2013) Heights and totally real numbers. Rendiconti Lincei. Matematica e applicazioni, 24 (4). pp. 471-483.